# SDR A6WA201643878

- Difficulty date: May 12, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 29,920 hours, 28,921 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Unknown
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S HARNESS, SEAT BELT, REPLACE WITH NEW RELEASE.
